Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 79, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 13, 2025, 7:02 AM CDT for Burnet County, Williamson County, Texas. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2025, 7:02 AM CDT (12:02 UTC)
- Expired
- Jul 13, 2025, 2:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Burnet County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 61 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:14 AM CDT | FLASH FLOOD | 7 Nne Burnet, TX | EM called and stated water is over the road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -114 m²/s²
- 0-3 km storm-relative helicity
- -111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
782
WGUS54 KEWX 131202
FFWEWX
TXC053-491-131500-
/O.NEW.KEWX.FF.W.0079.250713T1202Z-250713T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
702 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Central Burnet County in south central Texas...
Northwestern Williamson County in south central Texas...
* Until 1000 AM CDT.
* At 702 AM CDT, emergency management reported flash flooding with
water over the road at RM 963 and CR 201 as a result of the San
Gabriel River. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Georgetown, Burnet, Bertram, Florence, Mahomet, Joppa, Shady Grove
and Andice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3084 9824 3087 9784 3077 9772 3066 9784
3077 9824
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BRADY2 follow-up statements
413
WGUS54 KEWX 131439
FFWEWX
TXC053-491-131700-
/O.EXT.KEWX.FF.W.0079.000000T0000Z-250713T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
939 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Central Burnet County in south central Texas...
Northwestern Williamson County in south central Texas...
* Until noon CDT.
* At 939 AM CDT, Emergency management reported flash flooding in
water over the road at RM 963 and CR 201 as result of the San
Gabriel River. Up to 1 inch of rain has fallen. The expected
rainfall rate is 1 to 2 inches in 1 hour. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Georgetown, Burnet, Bertram, Florence, Mahomet, Joppa, Shady Grove
and Andice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3084 9824 3087 9784 3077 9772 3066 9784
3077 9824
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
27482
WGUS54 KEWX 131642
FFWEWX
TXC053-491-131900-
/O.EXT.KEWX.FF.W.0079.000000T0000Z-250713T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1142 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Central Burnet County in south central Texas...
Northwestern Williamson County in south central Texas...
* Until 200 PM CDT.
* At 1142 AM CDT, Emergency management reported flash flooding in
water over the road at RM 963 and CR 201 as result of the San
Gabriel River. Additionally, numerous road closures are noted. Up
to 1 inch of rain has fallen. The expected rainfall rate is 1 to 2
inches in 1 hour. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Georgetown, Burnet, Bertram, Florence, Mahomet, Joppa, Shady Grove
and Andice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3084 9824 3087 9784 3077 9772 3066 9784
3077 9824
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 6:19 AM CDT, 43 minutes earlier. Its key messages:
- A dangerous risk with potential of high impact flash flooding is forecast for later tonight into Sunday
- Level 3 of 4 risk of excessive rainfall for the rest of tonight into Sunday morning for parts of the southern Edwards Plateau and Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or near the Rio Grande
- Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches possible across the Flood Watch area through Sunday evening
- Rapid river rises are anticipated with this dangerous flash flooding event
Area forecast discussion, Jul 13, 6:19 AM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 619 AM CDT Sun Jul 13 2025 ...New AVIATION... .KEY MESSAGES... - A dangerous risk with potential of high impact flash flooding is forecast for later tonight into Sunday - Level 3 of 4 risk of excessive rainfall for the rest of tonight into Sunday morning for parts of the southern Edwards Plateau and Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or near the Rio Grande - Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches possible across the Flood Watch area through Sunday evening - Rapid river rises are anticipated with this dangerous flash flooding event && .SHORT TERM... (Today through Monday) Issued at 1254 AM CDT Sun Jul 13 2025 A dangerous risk with the potential of high impact flash flooding event is unfolding late tonight into Sunday. Various meteorological features are forecast to come together to create heavy rain rates (2 to 4 inches/hr) leading to flash flooding and rapid river rises. The complex of storms is likely to slowly push to the southeast from the San Angelo area as abundant Gulf moisture feeds into the convergence zone (line of storms). This is a dangerous situation since we already had a significant heavy rain event last week with soils near to saturation or at saturation levels. Runoff will take over quickly making rivers to rise to dangerous levels in addition to flash flooding across poor drainage and low-lying areas and low water crossing. Hires models are in good agreement with tonight's heavy rainfall event and therefore, our confidence is medium to high as far as occurrence and locations. With that said, higher rainfall amounts are expected through the Flood Watch period with 2 to 4 inches and isolated 9 to 12 inches possible. There is a good chance that the Flood Watch gets extended and expanded on Sunday with new data suggesting for heavy rain to continue Sunday evening into Monday morning as a mesoscale convective vortex lingers around the Hill Country. For now, we are concentrating for the late tonight into Sunday morning period. && .LONG TERM... (Monday night through Saturday) Issued at 1254 AM CDT Sun Jul 13 2025 For the extended forecast period, relatively dry and warm conditions are expected mid to late week with high temperatures at seasonal values for most of the work week and reaching the mid to upper 90s by next weekend. && .AVIATION... (12Z TAFS) Issued at 606 AM CDT Sun Jul 13 2025 MVFR cigs are forecast to prevail across the I-35 corridor terminals through late this morning. Then VFR cigs are expected for the rest of today and evening. However, storms are expected to move across the I-35 sites bringing down cigs and vsbys to MVFR levels this afternoon and evening. A south to southeast flow is forecast to prevail through the period. MVFR cigs return overnight across all area airports. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 92 74 93 75 / 60 20 20 0 Austin Bergstrom Intl Airport 92 74 92 75 / 50 20 20 10 New Braunfels Muni Airport 93 73 94 74 / 40 20 20 10 Burnet Muni Airport 88 72 90 73 / 70 30 20 10 Del Rio Intl Airport 95 76 95 77 / 30 40 20 20 Georgetown Muni Airport 90 73 92 74 / 60 30 20 0 Hondo Muni Airport 93 73 93 75 / 30 30 20 10 San Marcos Muni Airport 93 73 93 74 / 50 20 20 10 La Grange - Fayette Regional 90 75 92 75 / 50 20 30 0 San Antonio Intl Airport 93 75 93 76 / 30 20 20 10 Stinson Muni Airport 95 75 95 76 / 30 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bexar-Blanco-Burnet- Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Kinney-Llano-Medina-Real- Travis-Uvalde-Val Verde-Williamson. && Short-Term...17 Long-Term...17 Aviation...17
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:33 AM CDT | River Flood Warning | EWX | Kerr | 18 hr |
| Jul 13, 2:58 AM CDT | Areal Flood Advisory | EWX | Burnet | 34 min |
| Jul 13, 3:32 AM CDT | Flash Flood Warning | EWX | Burnet | 12 hr |
| Jul 13, 4:06 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 12 hr |
| Jul 13, 6:03 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 99 min |
| Jul 13, 7:27 AM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| Jul 13, 7:42 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 8 hr |
| Jul 13, 8:08 AM CDT | River Flood Warning | EWX | Llano | 36 hr |
| Jul 13, 8:26 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Jul 13, 8:51 AM CDT | Flash Flood Warning | EWX | Kerr, Real | 3 hr |
| Jul 13, 9:10 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Jul 13, 11:50 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 3 hr |
| Jul 13, 12:42 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jul 13, 12:47 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Jul 13, 1:32 PM CDT | River Flood Warning | EWX | Val Verde | 33 hr |
| Jul 13, 1:32 PM CDT | River Flood Warning | EWX | Val Verde | 40 hr |
| Jul 13, 4:01 PM CDT | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Gonzales, Lavaca, Lee | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.